# SDR 08FDEA00078

- Difficulty date: January 9, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STRINGER REPAIR LOCATED IN AFT CARGO ON STRINGER 56 LT BETWEEN   FRAMES 62 TO 63 HAS 1EA REPAIR SPLICE MEASURING 14.1" LONG AND 1 REPAIR FILLER MEASURING 16.6" LONG AND 1 REPAIR SECTION FROM FRAME 55/58 TO 63 MEASURES 88.5" LONG REPAIR NOT IAW SRM REQUIREMENTS.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT STRINGER SPLICE REPAIR IAW A310 SRM 53-10-14, FIG 201A.  THIS IS AN AIRBUS REPAIR WITH NO ASSIGNED PART NUMBER AND IS A RESULT OF AGING AIRCRAFT INSPECTION
